# SDR WX0A2024042232017

- Difficulty date: April 22, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N312NV
- Make and model: Airbus A319-111
- Aircraft serial: 2289
- Aircraft time: 52,191 hours, 35,055 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Wrong Part
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SIDE WALL EMERGENCY LIGHT HAD THE INCORRECT COVER INSTALLED.   R & R CABIN SIDE WALL EMERGENCY LIGHT COVER IAW AMM 33-51-13-000-001-A & 33-51-13-400-001-A.
